# SDR DALA2016053104208

- Difficulty date: May 29, 2016
- Submitted: May 31, 2016
- Operation: Air carrier
- Aircraft: N966AT
- Make and model: Boeing 717-200
- Aircraft serial: 55027
- Aircraft time: 42,755 hours, 29,143 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Bs 1022
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SIDE, BS 1022 AT LONGERON 7R ATTACH ANGLE CRACKED FROM FASTENER INTO RADIOUS. REMOVED DAMAGE ON AFT SIDE, BS 1022 LONGERON 7R ATTACH ANGLE.  INSTALLED FILLER AND REPAIR ANGLE IAW SRM 51-70-11, 51-41-02, 51-41-05.
